# SDR CA121116009

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE FOUND CRACKED FROM T/E TO SKIN SPAR JOINT TOP AND BOTTOM AT BLADE BS 56.00 CRACK WAS DISCOVERED DURING WASH/CLEANING AT END OF DAYS OPERATIONS. THIS ACFT IS DEDICATED TO AGRICULTURAL APPLICATION.
